# SDR DALA2022080805406

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 96,073 hours, 43,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 ON ARRIVAL IN ATL THAT ENTRY DOOR ARMING LEVER HARD TO OPERATE DOOR 3L. CORRECTIVE ACTION: FOUND CLIP BETWEEN AFT FOOT AND FLOOR FITTING.REPOSITION CLIP.DOOR NOW ARMS NORMAL INDICATION GOOD B757AMM 52-10. (9019346)
